# SDR CALA2016122201149

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 80,158 hours, 14,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14TW13515
- Condition: Damaged
- Location: Bs 2102-2187
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2102 - 2187,  STRINGERS 1 - 3R SKIN DAMAGED.   REPAIRED IAW  ECRA 5330-05858 REV - PART 1 ITEM 1 TO ITEM 42.
